Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2017 | Journal Article | LibreCat-ID: 45589
@article{Kesternich_Lange_Sturm_2017, title={On the performance of rule-based contribution schemes under endowment heterogeneity}, volume={21}, DOI={10.1007/s10683-017-9535-2}, number={1}, journal={Experimental Economics}, publisher={Springer Science and Business Media LLC}, author={Kesternich, Martin and Lange, Andreas and Sturm, Bodo}, year={2017}, pages={180–204} }
LibreCat | DOI
 

Filters and Search Terms

issn=1386-4157

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed